# SDR 96ZZZX1661

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127HH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7060
- System (JASC): 6710 · Main Rotor Control
- Part: Rod End
- Part number: 10513142
- Condition: Worn
- Location: M/R
- Part time: 431 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 4 EACH NEW UNITS, CORRECTED PROBLEM.
